# SDR FDEA202504020553

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 95,224 hours, 33,358 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 143N5738
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 580 TO 600 LBL 45.5 BLOW OUT PANEL STRUCTURE IS MISSALIGNED. ACCOMPLISHED WITH EA# F5330-T0382716 P1, TITLE "FUSELAGE-FLOOR BEAMS REPAIR OF   MISALIGNED FASTENER HOLES ON BLOWOUT PANEL STRUCTURE AT 580 AND 600 LBL 45.5"   MAJOR REPAIR.
